MathSciNet Relay Station
MathSciNet bibliographic data
MR1186476 (93j:22031) 22E50 (11R39 22E55)
Gross, Benedict H.; Prasad, Dipendra On the decomposition of a representation of ${\rm SO}\sb n$ when restricted to ${\rm SO}\sb {n-1}$. Canad. J. Math. 44 (1992), no. 5, 974–1002.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement